candidablog.com

What effect does Murad Acne Complex have on your skin?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Been on Murad Acne Complex for almost a month now, since then I've had the usual side affects like dry skin, dry lips etc, coming to the end of my first month, of a 3 and half month course on 80MG a day and I've got a rash on the lower side of my left arm with flares up everytime it's pushed against something or itched.Also I'm finding new cuts shaped like cat scrams all over my arms, what's up with this?, is it because Murad Acne Complex is weakening my skin or something?, dunno really...

Comments (6)

Yeah I'm on the end of my third month and it's just your skin is super sensitive.I went out of town and it was the weather was extremely hot and sunny. Well I ended up with a rash all over both my arms that lasted a week and I asked the pharmisist and he said it's jsut the skin is really sensitive.And watch out for cuts, anything will cut your skin, I can rub up against soemthing and the skin on my arm will rub it's anoying you jsut have to be super careful..

Comment #1

Also a month into my course, and I get the "cat scratches" and eczema. Main thing to remember is to use sunscreen and moisturize sufficiently..

Comment #2

Yes, Murad Acne Complex makes your skin paper thin. Don't even try to go running or wearing any shoes that even rub your feet slightly; you will get bloody blisters like nothing you've ever seen. Taping your feet or padding them with expensive socks won't help. Your skin turns into tissue paper. Also, you'll get lovely dark circles under your eyes because the blood vessells show up so nicely under your thin skin, making you look constantly tired and *gasp* old.You'll be stoked, though, when it's all over and you have no more acne scars or painful zits...

Comment #3

So when I am done my course, my skin will stop being so thin? I don't want to look tired and sickly long after doing this the point was to look BETTER...

Comment #4

Yeah I have the same thing under my eyes, everyones always like you looks so tired.Is that what it is when you get that rash with the bumps eczema?..

Comment #5

Oh yeah, the rash and cuts are definitely annoying. I was on Murad Acne Complex for almost 8 months and had rashes on both of my arms ... SO ANNOYING! loli also had several piercings I had to take out b/c of the slow healing process caused my Murad Acne Complex. near the end of my course, I got a new kitten ... haha needless to say, the scratches it gave me took a while to heal, even though only a few actually broke the skin.WHOA, so that is why I got dark circles under my eyes??? I only started to notice it during the last month or so and I thought that I was starting to age prematurely or something. when will it go away???..

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.